I recently took some allergy medication. It was a no name verison of claratin. I had to leave for college so i stopped taking it and took a different one(reactine). The first one gave me some chest pains which ive never had before. Maybe 4 days in on the reactine i wasnt thinking(woke up really early) and took the old allergy medication. I got a strong discomfort in my chest. I went to a clinic and they said i was okay. But ever since they i have had chest pains. The thing is i have other symptoms like ive had headaches in class while trying to focus(im in philosophy.. maybe just from alot of deep thinking?). Ive had more muscle spasms then usual, and some twitches where i just bring my head to the side for a second. My blood pressure has been pretty normal. I think it could be stress/anxiety. I had to leave my girlfriend to come here, so im in a long distance relationship. I miss her alot and it might have an impact im not sure. Also in 3rd year ive got alot more work. Ive recently quit smoking marijuana as well. Basically i have no idea what the cause of all this stuff is but it is very distracting and scary at times. Please someone give me some advice as to what to do about all this! Thanks alot for any replies!
What is happening exactly during the "chest pain" episodes? Is this a dull or sharp pain? Is the pain in the lungs or the heart, the muscles or the ribs? Check out this picture for a better idea of the anatomy of the chest:
I would say it is maybe a bit above the heart area. The pain is dull but a few times it has went sharper. Right now it is just a bit of discomfort. When i went to the clinic she said i was tender in that area. The right side of my chest really didn't swell at all.